# SDR COMA0560567

- Difficulty date: October 25, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 21,317 hours, 20,456 cycles
- Engine: Ge CF343A1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Out Of Position
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OVERBOARD COOL SYSTEM WAS ALREADY ON DEFERRED MAINTENANCE LIST.  SECURED VALVES IN PROPER POSITION.
